Publications of L. Perkovic

BACK TO COATI PUBLICATION INDEX

Publications of L. Perkovic

Articles in journal or book's chapters
  1. L. Perkovic and B. Reed. An improved algorithm for finding tree decompositions of small width. Internat. J. Found. Comput. Sci., 11(3):365--371, 2000.
    Note: Selected papers from the Workshop on Theoretical Aspects of Computer Science (WG 99), Part 1 (Ascona). [bibtex-entry]
     
  2. L. Perkovic and B. Reed. Edge coloring regular graphs of high degree. Discrete Math., 165/166:567--578, 1997.
    Note: Graphs and combinatorics (Marseille, 1995). [bibtex-entry]
     
Conference's articles
  1. L. Perkovic and B. Reed. An improved algorithm for finding tree decompositions of small width. In Graph-theoretic concepts in computer science (Ascona, 1999), volume 1665 of Lecture Notes in Comput. Sci., Berlin, pages 148--154, 1999. Springer. [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:10 2017